# SDR DALA2024010500187

- Difficulty date: January 5, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N339DN
- Make and model: Airbus A321-211
- Aircraft serial: 8128
- Aircraft time: 18,185 hours, 7,952 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3039 AFTER SHUTDOWN AT GATE ECAM CAB PR EXCESS RESIDUAL PR APPEARED WITH MASTER WARNING. THE PRESSURE LIGHT ALSO APPEARED ON THE L1 DOOR. CORRECTIVE ACTION: R/R RPCU PER A321 AMM 21-31, OPS CK GOOD. (5505430)
